# SDR CALA9700167

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT BOTTOM AFT FACE OF VERTICAL STABILIZER LT AFT OUTBOARD FITTING TO LUG.  THE CRACKED FITTING WAS REMOVED, A NEW FITTING WAS DRILLED AND INSTALLED IAW SRM 51-10-7 AND 51-30-2.
